U.S. doctors online nowAsk doctors free
NJ
A 40-year-old male asked:

I am on trt and have been prescribed nandrolone for my joints. i have been experiencing excessive burping and hiccuping. ive had many different different gi tests done. everything is normal. is it possible one of those compounds are causing this?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Possibly: Nandrolone has been known to cause gastrointestinal side effects and liver problems even though it's administered by injection. Is your nandrolone prescribed in addition to other testosterone replacement therapy? If so, it's quite similar to testosterone and perhaps you're not tolerating both compounds given simultaneously. Discuss this with your MD.Your pharmacist can give you more information.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 31, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.